Characterizations of generalized submodules of QTAG-modules

Ayazul Hasan;


We characterize the α-large submodules of α-modules in terms of certain sequences of ordinals, and give some of their interesting properties. Also, we deal with α-large submodules of the closure of an unbounded direct sum of uniserial, and the α-large submodules of the smallest α-pure fully invariant submodules of the closure containing a given element.

Vol. 24 (2023), No. 3, pp. 1351-1360
DOI: 10.18514/MMN.2023.4051

Download: MMN-4051